# SDR SWAA2013012811893

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 5940742
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS PANEL 520CB DOME NUT CHANNEL HAS A CRACK.  REMOVED AND REPLACED DOME NUT CHANNEL AT LEFT WING FUEL TANK ACCESS PANEL 520CB IAW B717 SRM 57-10-01.
